| Catalog Number |
MPH11025HCG |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "multiple patients per day that immediately at 4mins, they begin to see a faint positive line.".
Additional Manufacturer Narrative
The customer reported that multiple patients per day begin to see a faint positive line at 4mins and are needing to run a 2nd pregnancy test.Medline contacted the vendor and followed up with the customer to try and obtain the necessary information to process the complaint, but medline quality has yet to receive the requested information from the customer.The reported problem could not be evaluated; the cause code was updated to "unconfirmed defect - sample required to determine cause," and no root cause was identified.A formal investigation will be conducted should the customer provide medline quality with a photo, video, or a physical sample, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.